# SDR ANCF200700015

- Difficulty date: June 6, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 58,589 hours, 24,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CROSSING FL 300 ASC TO FL 370, HAD SMOKE COMING FROM THE PEDALS IN THE COCKPIT.  CHECK LIST WAS PERFORMED AND THEN DECIDED GOING TO MIA BECAUSE OF THE SMOKE AND ALSO THE CABIN CREW TOLD US THAT THERE WAS A LOT OF SMOKE IN THE PASSENGER CABIN.  WHEN START DESCENT THE SMOKE WENT OFF.  CONFIRMED A NON IDENTIFIABLE ODOR UPON ENTERING THE CABIN AND COCKPIT.  IN ACCORDANCE WITH THE REPORTED SITUATION, PERFORMED PROCEDURES IN THE FIM 21-00-01 P.101 AS PART OF THIS TROUBLESHOOTING, IAW AM 36-11-00 /501.  THE PNEUMATIC SYS CHECK SHOWED NO PROBLEMS.  APU PNEUMATIC SYSTEM UNABLE TO CHECK DUE TO APU PNEUMATIC INOP (APU NEVER USED PNEUMATIC DURING FLIGHT OR DEPART) IAW AMM 21-25-02 /401.  REMOVED FILTERS FOR RE
